Publications for Mikael Langer

Publications for Mikael LangerCo-author map based on ISI articles 2007-

Journal Articles

Mikael Langer and Vladimir Kozlov
  Asymptotics of solutions of a perturbed heat equation
  Journal of Mathematical Analysis and Applications, 2013, 397(2), 481-493.

Vladimir Kozlov, Mikael Langer and Peter Rand
  Asymptotic analysis of solutions to parabolic systems
  MATHEMATISCHE NACHRICHTEN, 2009, 282(3), 430-458.

Vladimir Kozlov, Mikael Langer and Peter Rand
  Asymptotic analysis of solutions to parabolic systems
  Journal of Global Optimization, 2008, 40(01-Mar), 369-374.
 Web of Science® Times Cited: 1

Conference Articles

Mikael Langer
  Asymptotik hos lösningar till en andra ordningens parabolisk ekvation
  Workshop i tillämpad matematik,2004, 2004.


Ph.D. Theses

Peter Rand
  Asymptotic analysis of solutions to elliptic and parabolic problems
  2006.


  Fulltext PDF